# SDR DXTA200702296

- Difficulty date: June 25, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N887QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258387
- Aircraft time: 6,793 hours, 4,906 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT GEAR FAILED TO RETRACT (AFTER TAKEOFF) 3 RED LIGHTS, RT GEAR GREEN ON.  [07-13-07]  ADJUSTED RT MLG NORMAL DOWN AND LOCK SWITCH IAW H-800XP MM CH 32-60-00. SWUNG GEAR 5 TIMES ALL LIGHTS WORKED PROPERLY AT THIS TIME
